ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О метрических признаках полноты системы полиномов в неограниченных областях

Джрбашян, М. М. (1947) О метрических признаках полноты системы полиномов в неограниченных областях. ՀՍՍՌ ԳԱ Զեկույցներ, 7 (1). pp. 3-10.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2056Kb

Item Type:Article
Additional Information:Անսահմանափակ տիրույթներում պոլինոմների սիստեմի լրիվության չափական հայտանիշների մասին ։ On the Metrical Criterion of Completeness of the System of Polynomials in Unlimited Domains.
Uncontrolled Keywords:Ջրբաշյան Մ.Մ., Jirbashian M. M.
Subjects:Q Science > QA Mathematics
ID Code:254
Deposited By:NAS Reports
Deposited On:13 Jun 2011 13:50
Last Modified:13 Mar 2014 08:24

Repository Staff Only: item control page